Electron. J. Differential Equations, Vol. 2017 (2017), No. 111, pp. 1-12.

Approximate controllability of nonautonomous nonlocal delay differential equations with deviating arguments

Rajib Haloi

The objective of this article is to prove sufficient conditions for the approximate controllability for a class of nonautonomous nonlocal finite delay differential equations with deviating arguments in a Hilbert space. We also establish sufficient conditions for the existence of mild solutions. The results are established using the fixed point theorem of Krasnoselskii and theory of semigroup of bounded linear operators. We discuss an example for the application of the analytical results.

Submitted May 9, 2016. Published April 26, 2017.
Math Subject Classifications: 34G20, 34K30, 35K35, 93C25.
Key Words: Approximate controllability; deviating arguments; delay equation; Krasnoselskii's fixed point theorem.

Show me the PDF file (237 KB), TEX file for this article.

Rajib Haloi
Department of Mathematical Sciences
Tezpur University, Sonitpur
Assam, Pin 784028, India
Phone +913712-275511, Fax +913712-267006
email: rajib.haloi@gmail.com

Return to the EJDE web page